# SDR ASAA0310214

- Difficulty date: March 25, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, APU COMPARTMENT CEILING WEB AT BS 1142, RIGHT BUTTOCK LINE 6.25 CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM.  (M)
